MathSciNet Relay Station
MathSciNet bibliographic data
MR2763168 (2011m:65017) 65C30 (60H35 60J75)
Wei, Mao Convergence analysis of semi-implicit Euler methods for solving stochastic equations with variable delays and random jump magnitudes. J. Comput. Appl. Math. 235 (2011), no. 8, 2569–2580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement